# SDR SWAA2025091113784

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8889Q
- Make and model: Boeing 737-8
- Aircraft serial: 42682
- Aircraft time: 5,919 hours, 3,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOPERATIVE.  R&R BATTERY,  OPS NORMAL. PER AMM 25-64-00
